# SDR 20010511SG007

- Difficulty date: April 5, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: GBVYA
- Make and model: Airbus A320-214
- Aircraft serial: 354
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA110100
- Condition: Faulty
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE LAVATORY AND CARGO DETECTOR FAULT ECAM MESSAGE.  REMOVED AND REPLACED AFT SMOKE DETECTOR.  (M)
